# SDR DALA2016060204357

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 69,780 hours, 52,109 cycles
- System (JASC): 2140 · Heating System
- Part: Coalescer Bag
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING DESCENT FROM FL350 TO FL240 THE "FLOW" LIGHT ILLUMINATED WITH THE CABIN ALTITUDE RISING RAPIDLY THROUGH 9,000 FT.  DURING EMERGENCY DESCENT CABIN PRESSURE, AUTO 1 INOPERATIVE, AUTO 2 INOPERATIVE AND AUTO INOPERATIVE ILLUMINATED. THE RT PACK PRESSURE WAS LOW. CABIN ALTITUDE ROSE TO 16,000 FT AND THE PASSENGER OXYGEN MASKS DEPLOYED AUTOMATICALLY.  THE OXYGEN GENERATORS WERE REPLACED AND THE O2 MASK WERE RE-PACKED.  MAINTENANCE PERFORMED A PRESSURIZATION OPS CHECK. THE RT PACK PRESSURE REGULATOR VALVE WAS REPLACED.  THE LEFT FLOW CONTROL VALVE WAS REPLACED.  THE COALESCER BAGS WERE REPLACED. HEALTH CHECKS WERE PERFORMED ON BOTH PACKS AND THE ACFT WAS RETURNED TO SERVICE.
